# SDR QMLA2015101515098

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N145HH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9236
- Aircraft time: 2,744 hours, 13,555 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 2,744 hours, 13,555 cycles
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Condition: Clogged
- Location: Nr 2 Engine
- Part time: 2,744 hours, 13,555 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW NOTICED A STRONG FUEL SMELL IN CABIN.  FOUND THE COMMON DRAIN LINE ON THE NR 2 ENG DECK TO BE CLOGGED.  THIS ALLOWED AN ACCUMULATION OF FUEL AFTER MULTIPLE STARTS, WHICH RESULTED IN THE FUEL SMELL IN THE CABIN.  CLEANED DRAIN WITH AIR GND RUN.  ACFT OPERATIONS CHECKED OK.
